MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.Additional information has been requested, but no new information has been received to date.
 
Event or Problem Description
Medtronic received information that 1 year 9 months post implant of this aortic mechanical valve, the device was explanted and replaced with a mechanical valve for unknown reasons.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information received indicated that the patient presented with a recurrent pseudoaneurysm of the aortic graft.The physician noted that the pseudoaneurysm was easily visualized after a clot was removed and could be seen bleeding from a previous pericardial patch.The physician dissected around the native aorta just below the takeoff of the right common carotid artery and left common carotid artery.The physician explanted the previous aortic graft along with this mechanical valve.The physician implanted a 23 mm mechanical valved conduit.The post operative mean gradient was 6mmhg.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key6354496
Report Number3008592544-2017-00006
Device Sequence Number19132805
Product Code LWQ
UDI-Device Identifier00643169335011
UDI-Public00643169335011
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2016
Device Model Number505
Device Catalogue Number505DA20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2017
Supplement Date Received by ManufacturerNot provided
02/23/2017
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date03/02/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR